MAUDE Adverse Event Report: COOK INC LOCK PERICARDIOCENTESIS CATHETER SET; GBX CATHETER, IRRIGATION

COOK INC LOCK PERICARDIOCENTESIS CATHETER SET; GBX CATHETER, IRRIGATION
Catalog Number C-PCS-830-LOCK
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the pericardial drain was used and the guide wire unraveled (the mesh disassembled) during withdrawal.There were no reported adverse effects to the patient as a result of the product problem.

Brand Name
LOCK PERICARDIOCENTESIS CATHETER SET
Common Device Name
GBX CATHETER, IRRIGATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7377065
Report Number1820334-2018-00892
Device Sequence Number13726110
Product Code GBX
UDI-Device Identifier00827002024335
UDI-Public(01)00827002024335(17)161001(10)4599044
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-PCS-830-LOCK
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1